Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on Tutte’s unimodular representation theorem
HTML articles powered by AMS MathViewer

by Tom Brylawski PDF
Proc. Amer. Math. Soc. 52 (1975), 499-502 Request permission

Abstract:

A short, direct, and constructive proof is given of a result of W. T. Tutte (Lectures on matroids, J. Res. Nat. Bur. Standards Sect. B 69B (1965), 1-47). Theorem. Let $G$ be an abstract finite combinatorial geometry whose dependencies can be represented by vectors over the field with two elements as well as by vectors over another field of characteristic other than two. Then $G$ may be represented simultaneously over every field by the column vectors of a totally unimodular matrix.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B35
  • Retrieve articles in all journals with MSC: 05B35
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 499-502
  • MSC: Primary 05B35
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0419271-6
  • MathSciNet review: 0419271